English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18493518      Online Users : 254
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15011

Title: On Generalized Lie Derivations of Lie Ideals of Prime Algebras
Authors: Liao, Ping-Bao;Liu, Cheng-Kai
Contributors: 數學系
Keywords: Prime algebra;Lie ideal;Lie derivation;Functional identity
Date: 2009-02
Issue Date: 2013-01-07T01:43:39Z
Publisher: Elsevier
Abstract: Let A be a prime algebra of characteristic not 2 with extended centroid C, let R be a noncentral Lie ideal of A and let B be the subalgebra of A generated by R. If f,d:R→A are linear maps satisfying thatthen there exist a generalized derivation g:B→AC+C and a linear map ζ:R→C such that f(x)=g(x)+ζ(x) for all x∈R and ζ([R,R])=0 provided that A does not satisfy the standard identity of degree 18.
Relation: Linear Algebra and its Applications, 430(4): 1236-1242
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML351View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback